Open Access
Translator Disclaimer
August, 1982 On Strongly Unimodal Infinitely Divisible Distributions
Makoto Yamazato
Ann. Probab. 10(3): 589-601 (August, 1982). DOI: 10.1214/aop/1176993769

Abstract

There are many results as to unimodality of infinitely divisible distributions. But few are known about strong unimodality of infinitely divisible distributions. In this paper, we consider two subclasses of infinitely divisible distributions and give necessary and sufficient conditions for strong unimodality of distributions belonging to such classes.

Citation

Download Citation

Makoto Yamazato. "On Strongly Unimodal Infinitely Divisible Distributions." Ann. Probab. 10 (3) 589 - 601, August, 1982. https://doi.org/10.1214/aop/1176993769

Information

Published: August, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0495.60021
MathSciNet: MR659530
Digital Object Identifier: 10.1214/aop/1176993769

Subjects:
Primary: 60E05

Keywords: completely monotone density , infinitely divisible distribution , log concave function , Strongly unimodal distribution

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 3 • August, 1982
Back to Top